# SDR HALA2019031300118

- Difficulty date: March 8, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT -Y450 IS CORRODED AT LOCATIONS: FR44, FR45, FR46. CORROSION REMOVED AS PER SRM 51-74-00 REV 98.01. DAMAGE DIMENSIONS: 1. FR44 CENTRAL REWORK L: 3.5" W: 0.75" D: 0.032", 2. FR45 CENTRAL REWORK L: 5.5" W: 0.75" D: 0.022", 3. FR46 SUPERIOR REWORK L: 3.5" W: 0.5" D: 0.002". DEPTH GAUGE USED P/N: 2417 S/N: IRFE5005A9EQ. DAMAGE ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER GMM VOL 1 CHAP 5. CONSIDERED LEVEL 2 DAMAGE - PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND DRAWING F57112821 ISSUE E. TORQUE WRENCH USED P/N: SLO S/N: TZA04961. JOB COMPLETE.
